Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Live function numbers too high after gastric bypass, placed on Prednisone, swollen legs and feet. Will it cure ?

Yes, In May 2012, I had a gastric bypass and all was well before this. In January 10, 2013 , I had lab work done by my pcp and was referred to a GI dr and he said my liver function numbers were too high which they were a 790.5 and should have been a 100 He placed me on 60mg of predisone for 3wks and then on 6-MP to go along with it in a week my numbers came down from 790.5 to 592 and anoher week my dr said it was down to 92 he said that was the improvement he was looking for but I still have to go in to do labwork wkly and to see the dr to discuss the results of it with him wkly until he feels that he;s satisfied with the progress of my illness . He;s also recommended that I go to the Liver Disease center at uams since they specialize in this. I don t know what stage I m in but, I began haveing the swelling of the legs and feet only after He put me on the prednisone and the 6-MP never before was this a problem. I want to know does anyone ever survive and live a normal life with this disease? I ve never drank, smoked anything, or done any type of drugs and I don t have hepatitis of any kind, bloodtests have proven this in my labwork. I m overwhelmed by all this news.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Marked elevation in transaminase levels in you may be due to acute viral infection, drug induced hepatitis, flare of autoimmune liver disease. So for evaluation and management for these I will like to advise to visit a gastroenterologist

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor